# SDR FDEA201107262961

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK LOBE WORN AT STA 755 X=-8.  REPAIRED AS PER SRM 53-00-52 FIG 201 REV 47. SEAT TRACK FABRICATED AS PER DRAWING ADA7321.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
